# SDR QXEA200700962

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Barrel Nut
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING TO FUSELAGE FORWARD MOUNT VERTICAL TIE BOLTS HAVE CRACKED BARREL NUTS.  REPAIRED IAW RD8/4-51-102.
